# SDR SIMA2020061109004

- Difficulty date: June 9, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 14,564 hours, 9,229 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031036022
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E UPPER SKIN GOUGED, UNDER INBD END OF SLAT NR 4.  ACCOMPLISHED TEMPORARY REPAIR TO RT WING FIXED L/E UPPER SKIN GOUGE UNDER INBD END OF SLAT NR 4 IAW ERS-EJ-57MR-1246 PT A.
